Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board Member: Bannai, Eiichi / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Pasini, Antonio / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2016: 0.552

CiteScore 2016: 0.61

SCImago Journal Rank (SJR) 2016: 0.564
Source Normalized Impact per Paper (SNIP) 2016: 1.021

Mathematical Citation Quotient (MCQ) 2016: 0.45

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 2, Issue 4 (Nov 2002)

Issues

Rigidity of skew-angled Coxeter groups

Bernhard Mühlherr / Richard Weidmann
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/advg.2002.018

About the article

Published Online: 2006-01-23

Published in Print: 2002-11-27


Citation Information: Advances in Geometry, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advg.2002.018.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Pierre-Emmanuel Caprace and Bernhard Mühlherr
Proceedings of the London Mathematical Society, 2007, Volume 94, Number 2, Page 520
[2]
Bernhard Mühlherr and Koji Nuida
Journal of Combinatorial Theory, Series A, 2016, Volume 144, Page 326
[3]
Tetsuya Hosaka
Journal of Pure and Applied Algebra, 2005, Volume 197, Number 1-3, Page 159
[4]
Mauricio Gutierrez and Anton Kaul
International Journal of Mathematics and Mathematical Sciences, 2008, Volume 2008, Page 1
[5]
Pierre-Emmanuel Caprace and Piotr Przytycki
Geometry & Topology, 2010, Volume 14, Number 4, Page 2243
[6]
Ilya Kapovich, Paul Schupp, and Vladimir Shpilrain
Pacific Journal of Mathematics, 2006, Volume 223, Number 1, Page 113
[7]
John Crisp
Geometry & Topology, 2005, Volume 9, Number 3, Page 1381

Comments (0)

Please log in or register to comment.
Log in